Translator Disclaimer
June 2006 Two-bridge links with strong triviality
Ichiro Torisu
Tokyo J. Math. 29(1): 233-237 (June 2006). DOI: 10.3836/tjm/1166661876

Abstract

In this article, we study strong triviality of two-bridge links. We prove that every (non-trivial) two-bridge link can not be strongly $n$-trivial for $n\geq 1$.

Citation

Download Citation

Ichiro Torisu. "Two-bridge links with strong triviality." Tokyo J. Math. 29 (1) 233 - 237, June 2006. https://doi.org/10.3836/tjm/1166661876

Information

Published: June 2006
First available in Project Euclid: 20 December 2006

zbMATH: 1104.57007
MathSciNet: MR2258281
Digital Object Identifier: 10.3836/tjm/1166661876

Subjects:
Primary: 57M25

Rights: Copyright © 2006 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.29 • No. 1 • June 2006
Back to Top